Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    4
  • views
    5,160

Day 51

labRat

285 views

Cumulative dose: 45 mg/kg

Changed side effects since last post: Sweaty nose

Persistent side effects: Dry lips, flaking skin on face, blackheads fading, skin fragile

Not much is new. I still have blackheads on my nose and very small ones on my forehead and cheeks (they're obvious only to me in the mirror). The ones on my nose have faded dramatically in the past month, but I'm really hoping they'll going away entirely.

A bizarre side effect that first appeared several weeks ago is that my nose seems more sweaty, and this seems especially obvious in cold weather. I haven't spent a lot of time figuring out why this is happening. Since I'm virtually never without a moisturizer of some kind on my nose, I can't rule out that it's something about the CeraVe. I'm not too bothered by this effect and dab my nose whenever I feel sweat accumulate. (It's never dripping down, and overall I'm still less shiny than before.)

That's it. My complexion overall is good, except for the flaky bits--my skin tone is much more even, and my cheeks are rosy.



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×